Desingularization of quiver Grassmannians for Dynkin quivers

G. Cerulli Irelli, E. Feigin, M. Reineke

Research output: Contribution to journalArticlepeer-review

16 Citations (Scopus)

Abstract

A desingularization of arbitrary quiver Grassmannians for representations of Dynkin quivers is constructed in terms of quiver Grassmannians for an algebra derived equivalent to the Auslander algebra of the quiver.

Original languageEnglish
Pages (from-to)182-207
Number of pages26
JournalAdvances in Mathematics
Volume245
DOIs
Publication statusPublished - 1 Oct 2013
Externally publishedYes

Keywords

  • Desingularizations
  • Quiver Grassmannians

Fingerprint

Dive into the research topics of 'Desingularization of quiver Grassmannians for Dynkin quivers'. Together they form a unique fingerprint.

Cite this